Library Header Image
LSE Research Online LSE Library Services

The complexity of interacting automata

Gossner, Olivier, Hernández, Penélope and Peretz, Ron (2016) The complexity of interacting automata. International Journal of Game Theory, 45 (1). pp. 461-496. ISSN 0020-7276

PDF - Accepted Version
Download (557kB) | Preview

Identification Number: 10.1007/s00182-015-0521-7


This paper studies the interaction of automata of size m. We characterise statistical properties satisfied by random plays generated by a correlated pair of automata with m states each. We show that in some respect the pair of automata can be identified with a more complex automaton of size comparable to mlogm . We investigate implications of these results on the correlated min–max value of repeated games played by automata.

Item Type: Article
Official URL:
Additional Information: © 2015 Springer-Verlag Berlin Heidelberg
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Date Deposited: 15 Jan 2016 16:52
Last Modified: 20 Oct 2021 03:21
Projects: ANR-11-IDEX-0003/Labex Ecodec/ANR-11-LABX-0047, ECO2013-46550-R, PROMETEOII/2014/054
Funders: Investissements d'Avenir, Spanish Economy and Competitiveness Ministry, Generalitat Valenciana

Actions (login required)

View Item View Item


Downloads per month over past year

View more statistics